Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675698
Berglund, N. & Gentz, B. (2014). ON THE NOISE-INDUCED PASSAGE THROUGH AN UNSTABLE PERIODIC ORBIT II: GENERAL CASE. SIAM Journal on Mathematical Analysis, 46(1), 310-352. Society For Industrial And Applied Mathematics. doi:10.1137/120887965.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584698
Berglund, N. & Gentz, B. (2013). Sharp estimates for metastable lifetimes in parabolic SPDEs: Kramers' law and beyond. Electronic Journal Of Probability, 18, 1-58. Univ Washington, Dept Mathematics. doi:10.1214/EJP.v18-1802.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="exit problem"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: dgps

Export / Einbettung